# SDR AU960666

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132766
- Condition: Cracked
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE SUSPECT CRACKED - FOUND DURING ULTRASONIC FLAW DETECTION OF THE INNER AND OUTER ROOT SLEEVES IAW NDT TECHNIQUEP20/0H6 - FURTHER INVESTIGATION FOUND THE INDICATIONS TO BE RESIN CRACKING WHICH IS NOT CONSIDERED TO BE A DEFECT
